10.1002/(sici)1096-9853(200003)24:3<219::aid-nag46>3.0.co;2-6
Doi:
10.1002/(sici)1096-9853(200003)24:3<219::aid-nag46>3.0.co;2-6
Title:
Contaminant transport with non-equilibrium processes in unsaturated soils and implicit characteristic Galerkin scheme
Author:
Li, Xikui; Wu, Wenhua; Cescotto, S.
Year: 2000
Month: 03
Volume: 24
Issue: 3
First_page: 219
Last_page: 243
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 88da485420e8884f219775e676658b7e
Filesize: 304885
Timeadded: 2014-08-31 21:56:30
Journalid: 9917
Original Link: https://www.wenrao.com/i/2RC5wBngTUX1aeesM
下载榜